# SDR AALA961262

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AJC70673
- Condition: Cracked
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER CAP ANGLE (TEE) CRACKED AT 2007 PRESS BULKHEAD AT ATTIC FLOOR LINE 18 INCHES INBOARD OF STRINGER 13 LEFT.  REPAIRED PER ESO 7349.  (M)
